# SDR HEEA955744

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Box
- Part number: KDW02
- Condition: Defective
- Location: Cockpit Panel
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RPM WARNING LIGHT COMING ON INTERMITTENTLY IN CRUISE FLIGHT.
